# SDR 07FDEA02820

- Difficulty date: August 10, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,562 hours, 28,942 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIR LIGHT ILLUMINATED DURING CRUISE FLIGHT AT FL 350 NEGLIGIBLE TURBULENCE. REPEAT WRITE-UP.  RELEASED FOR SERVICE PER MEL/CDL: 52-06-B  CATEGORY: C EXPIRATION: 20AUG07  "MEL 52-06-B: AMBER AFT AIRSTAIR DOOR WARNING LIGHT INOP.  VERIFY AFT AIRSTAIR IS CLOSED LOWER AFT AIRSTAIR CONTROL STATION RED LIGHT OUT.
